Sopra un'estensione di una formula asintotica di Laplace agli integrali multipli
Rendiconti del Seminario Matematico della Università di Padova, Tome 21 (1952), pp. 209-227.
@article{RSMUP_1952__21__209_0,
     author = {Ascoli, Guido},
     title = {Sopra un'estensione di una formula asintotica di {Laplace} agli integrali multipli},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {209--227},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {21},
     year = {1952},
     zbl = {0049.31904},
     mrnumber = {59393},
     language = {it},
     url = {http://archive.numdam.org/item/RSMUP_1952__21__209_0/}
}
TY  - JOUR
AU  - Ascoli, Guido
TI  - Sopra un'estensione di una formula asintotica di Laplace agli integrali multipli
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1952
DA  - 1952///
SP  - 209
EP  - 227
VL  - 21
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1952__21__209_0/
UR  - https://zbmath.org/?q=an%3A0049.31904
UR  - https://www.ams.org/mathscinet-getitem?mr=59393
LA  - it
ID  - RSMUP_1952__21__209_0
ER  - 
Ascoli, Guido. Sopra un'estensione di una formula asintotica di Laplace agli integrali multipli. Rendiconti del Seminario Matematico della Università di Padova, Tome 21 (1952), pp. 209-227. http://archive.numdam.org/item/RSMUP_1952__21__209_0/

G. Dabboux [1]: Mémoire sur l'approximation des fonctions de très grands nombres etc. (Journ. de Mathém. (3), vol. IV, 1878), p. 29.

R.H. Fowler [1]: Statistical Mechanics, (Cambridge, 1936), p. 47. | Zbl 0016.17206

W. Fulks [1]: A generalisation of Laplace method, (Proceed. of the Amer. Math. Soc., II, 1951, p. 613-622). | MR 43272 | Zbl 0043.32002

L.C. Hsu [1]: A theorem on the asymptotic behavior of a multiple integral, (Duke Mathem. Journ., 15, 1948, 623-632). | MR 27078 | Zbl 0040.18002

[2]: A. theorem concerning an asymptotic integration, (Scienza cinese (?), 16, 1951, 149-155). Testo cinese con sunto in inglese. | MR 54702 | Zbl 0972.93018

P.S. Laplace [1]: Théorie analytique des probabitités, (Oeuvres complètes, Paris, 1886, p. 89-110).

H. Lebesgue [1]: Remarques sur un énoncé dû à Stieltjes, (Annales de la Faculté des Sciences de Toulouse, (3), 1, 1909). | Numdam

B. Levi [1]: Sobre una formula de Laplace, (Public. Univ. del Litoral, VI, 1946, 341-351). | MR 16430 | Zbl 0063.03509

G. Polya u. G. Szegö [1]: Aufgaben und Lehrsätze aus der Analysis, (Berlin, 1925), Bd. 1, 78, 244.

A. Romanowsky [1]: Sur la loi sinusoidate limite, (Rend. Circ. Mat. Palermo, 56, 1932), p. 85. | Zbl 0004.26401

T. Stieltjes [1]: Correspondance de Hermite et de Stieltjes, t. II, 185, 315-317, 335.

D.H. Widder [1]: The Laplace Transform, (Princeton, 1946), p. 277. | JFM 67.0384.01